Record number :
1549334
Title of article :
Extensions of Pure States and Projections of Norm One
Author/Authors :
Archbold، نويسنده , , R.J.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
20
From page :
24
To page :
43
Abstract :
We show that the extension property for pure states of a C*-subalgebra B of a C*-algebra A leads to the existence of a projection of norm one R: A→B in the case where B is liminal with Hausdorff primitive ideal space. Furthermore, R is given by a “Dixmier process” in which the averaging is effected by a group of unitary elements in the centre of the multiplier algebra M(B). These results generalize earlier work of J. Anderson and the author for the case when B is a masa of A. Various applications are given in the context of inductive limit algebras such as AF algebras and, more generally, Kumjianʹs ultraliminary C*-algebras.
Keywords :
C*-algebras , Pure state , unique extension , projection of norm one , ultraliminary , AF algebra
Journal title :
Journal of Functional Analysis
Serial Year :
1999
Link To Document :
بازگشت